Strange side effects: very sweaty ( I don't sweat normally hardly at all. Now I drip with sweat.) depressed (much more sad/ emotional/ overwhelmed than normal) sore back tired low energy, no apetite Accutane glow Other side effects: dry, scaly hands (psoriasis?) dry scalp, wash hair twice a week (normally greasy, washed hair daily) skin takes longer than normal to heal On the other hand: skin is clear
Still breaking out which is disappointing. As soon as I start to clear up, more breakouts surface. They are usually the deep cystic kind, which before I only got occasionally. I'm also breaking out on my chest, which is unusual. Well, I was hoping to see more improvement at this point, but it will come. I have to be patient. Other side effects: I'm sweating more than usual and I do feel really emotional. Hard to tell if that's connected to the medication or stress of life, but I do not
Initial breakout is subsiding, no new actives. No new side effects so far. Feeling more positive. Saw the derm today, and she prescribed 60 mg/ day going forward; however, I will take 40 mgs on odd days and 80mgs on even days. Hope things continue to improve!
Most breakouts seem to be subsiding (only new 2 actives) ;however, this huge cyst on my cheek is still around. Normally I would get smaller version of this on my chin or jaw line or neck, but this mega bulb on my cheek is just crazy. Skin is still dry and peels alot... hundreds of blackheads where I never had them before... On the positive side, at least I know the medication is working!
REALLY breaking out now... Two zits of epic proportions on my left cheek. Lots of new blackheads. It appears like every pore on my face has a blackhead, which is not normal for me. Smaller breakouts around my chin and one right between my eyes. Skin is dry after I wash it (also not normal for me); it peels and breaks easily. This is getting discouraging and looks so bad , even with makeup. I have to remember that this will pass..........
Unfortunately, the "no initial breakout" stage did not last. Day 14 and suddenly I have breakouts on my chin and cheeks and one on my forehead. My face is red and flaky too. So it's a weird combination of acne and dry skin. I guess I have to try to see the humor in that. I'd be interested in what others do to stay positive when their skin is really bad. Here is what I've been doing : Remember that this is temporary. Because I decided to pursue this treatment (isotretinoin), I hav
So far I'm pleased with what Clarus is doing to my skin. My skin is peeling and is drier after I wash it. I do have the "accutane glow" , meaning my face is more redish, however, I'll take that any day over acne. I'm grateful that so far no dreaded initial breakout or hair loss, but its only been one week so maybe that's to come. So far, I have no new breakouts and overall my skin seems to be healing. Feels soooooo good not to feel shy about my skin though To sum up - No new or a
So finally the bloodwork came back from the lab. I had to call the doctor's office twice, and then call the lab. (Apparently they had the results but forgot to send them). So it pays off to be a little proactive. Anyway, GREEN LIGHT to start my Accutane treatment which, for me, is Clarus. I really hope I don't get (1) the initial terrible breakouts (2) hair loss. We shall see... I'd like to upload pictures but I keep getting errors messages whenever I try. I'll see if I can fix that.
Still waiting for the results of my bloodwork. Meanwhile, another big breakout on my cheek ... Hurry up Dr.!!!! I want the green light! At the same time, I am kind of scared of the side effects and was having second thoughts. What if my hair thins? What if I get IBS? Anyway, here is what one friend said who did Accutane twice. >>...I totally understand the frustration...here's >> my persepective with pros and cons... >> >> If your acne is so bad that it r
Still breaking out, another large overnight cyst on my forehead, skin on my cheeks is bumpy, one new eruption on the right side. Popped. Getting bloodwork done tomorrow. Hopefully I can start Accutane on Tuesday if my bloodwork results come back ok on Monday. Scared of the side effect of the initial breakout,but if my skin clears it will be worth it. I have to remember this is temporary!!!! Hang in there.